# SDR IPXA2021060770248

- Difficulty date: June 5, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N456UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25477
- Aircraft time: 32,614 hours, 19,566 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A**ATB - NO EMERG DECL'D - NO EMERG EQUIP USED**  ON TAKEOFF ROLL NOTICED A THUMP NOISE. RETRACTED GEAR & RCVD A GEAR DISAGREE EICAS, WITH VIBRATION. COMPLETED QRH GEAR EXTENDED WITH ALT GEAR EXTENSION.R/R NLG RETRACT ACTUATOR IAW MM 32-34-01.  COMPLETED AMM 32-34-01-404-008 STEP F6 - STEMP F14 USING AIRPLANE NO ON JACK METHOD.  STEPS G1 & G2 COMPLETED.  COMPLETED AMM 32-34-03-004-037 STEP 7C - STEP 24. RMVD DOOR LOCKS &CLOSED DOORS IAW MM 32-34-01-404-008 ST G3. M746439 CLOSED.  DMP REV. IPC 32-34-01-02-500L
